# SDR 20001016SH016

- Difficulty date: September 13, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N331N
- Make and model: Lear 31
- Aircraft serial: 022
- System (JASC): 2742 · Stabilizer Actuator
- Part: Screw
- Part number: 31355402
- Part serial: 017
- Condition: Nicked
- Location: Stab Actuator
- Component: Stab Actuator, Lear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SCREW ASSEMBLY BAD FROM STOCK.  SCREW ASSEMBLY, S/N K320L, HAD TWO NICKS ON THREAD SURFACE.  (X)
